# SDR DALA14011110920

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 67,514 hours, 51,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOPERATIVE AT ROW 26-33.  REPOSITIONED BATTERY PACK. EMERGENCY LIGHTS OPS CHECKED GOOD.
